Invisible Illness Awareness Week 2016: Our Voices Need to Be Heard
Never heard of Invisible Illness Awareness Week? You're not alone. Jody Smith sheds a little light to make it more visible
Discuss the article on the Forums.

Adrenal Glandular

Discussion in 'Adrenal Dysfunction' started by Catjbro, May 23, 2016.

  1. Thinktank

    Thinktank Senior Member

    Messages:
    1,018
    Likes:
    994
    Europe + Asia
    Have you ever tested your DHEA after so many years on prednisolone? Also, do you take a calcium supplement with it to prevent calcium loss?
     
  2. bertiedog

    bertiedog Senior Member

    Messages:
    854
    Likes:
    981
    South East England, UK
    Yes and it's perfect regarding the DHEA, it used to be sky high before treatment. There is calcium in my good multi plus I eat lots of calcium rich foods. Also I have taken lots of magnesium daily which is important with bone health. When I had a DEXA scan I was told I had the bones of a 30 year old despite being 63 at the time!

    Pam
     
    Thinktank likes this.
  3. Paralee

    Paralee Senior Member

    Messages:
    311
    Likes:
    179
    USA
    @poohsilk , could I please ask you more about the B6. B6 really took down my cortisol.
     
  4. poohsilk

    poohsilk

    Messages:
    14
    Likes:
    9
    Maryland
    Paralee, There was B6 in many supplements I was taking. It only totaled 86mg/day all together, nonetheless, my blood levels were very high, over 100. So, the Doc warned me about that and said it can cause nerve damage. I have read others experience with the nerve damage as well. I thought I felt better for awhile after stopping but...alas...
     
    Paralee likes this.
  5. Paralee

    Paralee Senior Member

    Messages:
    311
    Likes:
    179
    USA
    @poohsilk , thank you for your reply. My morning cortisol dropped from 24.0 to 4.6. I think I was double smacked with Cipro and B6. I've tried to remember which came first, but so far the chicken and the egg seems easier to figure out.

    My chiro had me order some adrenals from Biotics but they make me shaky. I had heard before that one shouldn't get the adrenals, get the other part, I guess that's the cortex, but it sounds like they make one shaky also.

    And since Cipro there are few supplements I can take. I hope you do well with your B6, a lot of people do, I think.
     

See more popular forum discussions.

Share This Page